RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 6(342), Pages 161–162 (Mi umn466)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Compatible Dubrovin–Novikov Hamiltonian operators and the Lie derivative

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm466

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:6, 1175–1176

Bibliographic databases:

MSC: 26B12, 53A45, 58C20
Accepted: 24.09.2001

Citation: O. I. Mokhov, “Compatible Dubrovin–Novikov Hamiltonian operators and the Lie derivative”, Uspekhi Mat. Nauk, 56:6(342) (2001), 161–162; Russian Math. Surveys, 56:6 (2001), 1175–1176

Citation in format AMSBIB
\Bibitem{Mok01}
\by O.~I.~Mokhov
\paper Compatible Dubrovin--Novikov Hamiltonian operators and the Lie derivative
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 6(342)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn466}
\crossref{https://doi.org/10.4213/rm466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886734}
\zmath{https://zbmath.org/?q=an:1049.37518}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56.1175M}
\elib{http://elibrary.ru/item.asp?id=14319350}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 6
\pages 1175--1176
\crossref{https://doi.org/10.1070/RM2001v056n06ABEH000466}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175108600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035564899}


Linking options:
  • http://mi.mathnet.ru/eng/umn466
  • https://doi.org/10.4213/rm466
  • http://mi.mathnet.ru/eng/umn/v56/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Quasi-Frobenius Algebras and Their Integrable $N$-Parameter Deformations Generated by Compatible $(N\times N)$ Metrics of Constant Riemannian Curvature”, Theoret. and Math. Phys., 136:1 (2003), 908–916  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:257
    Full text:108
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019